# SDR USAABA00006

- Difficulty date: October 30, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N672UW
- Make and model: Airbus A330-323
- Aircraft serial: 333
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: HFE9520D
- Condition: Defective
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PHL - FLT 893 - CREW REPORTED AN ELECTRICAL BURNING SMELL IN FORWARD GALLEY.  POWER WAS SECURED TO THE GALLEY.  THE CREW DETERMINED THAT THE SMELL WAS FROM THE EXPRESSO COFFEE MAKER AND THAT EQUIPMENT REMAINED SECURE FOR THE DURATION OF THE FLIGHT.  MAINTENANCE CONFIRMED THAT THE COFFEE MAKER WAS THE PROBLEM AND REPLACED IT.  (M)
